Alert archive / Massachusetts / Small Craft Advisories in 2013
Small Craft Advisory 16, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Feb 7, 2013, 4:21 AM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2013, 4:21 AM EST (09:21 UTC)
- Expired
- Feb 7, 2013, 7:00 AM EST
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
923 WHUS71 KBOX 070921 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 421 AM EST THU FEB 7 2013 ...THE POTENTIAL FOR STORM FORCE TO HURRICANE FORCE WIND GUSTS POSSIBLE FRIDAY NIGHT INTO SATURDAY ALONG WITH SEAS IN EXCESS OF 30 FEET ACROSS PORTIONS OF THE OUTER-WATERS.... ANZ231-071730- /O.EXP.KBOX.SC.Y.0015.000000T0000Z-130207T0900Z/ /O.NEW.KBOX.SC.Y.0016.130207T0921Z-130207T1200Z/ /O.CON.KBOX.HF.A.0001.130209T0000Z-130209T2000Z/ CAPE COD BAY- 421 AM EST THU FEB 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...HURRICANE FORCE WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 65 KT. SEAS 12 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HURRICANE FORCE WIND WATCH IS ISSUED WHEN THE RISK OF HURRICANE FORCE WINDS OF 64 KNOTS OR GREATER HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ251-071730- /O.EXP.KBOX.SC.Y.0015.000000T0000Z-130207T0900Z/ /O.NEW.KBOX.SC.Y.0016.130207T0921Z-130207T1200Z/ /O.CON.KBOX.SR.A.0002.130208T1900Z-130209T2200Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 421 AM EST THU FEB 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 55 KT. SEAS 16 TO 21 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ250-254-071730- /O.CON.KBOX.SC.Y.0015.000000T0000Z-130207T1500Z/ /O.CON.KBOX.HF.A.0001.130209T0000Z-130209T2000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 421 AM EST THU FEB 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...HURRICANE FORCE WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 65 KT. SEAS 26 TO 31 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HURRICANE FORCE WIND WATCH IS ISSUED WHEN THE RISK OF HURRICANE FORCE WINDS OF 64 KNOTS OR GREATER HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ255-071730- /O.CON.KBOX.SC.Y.0015.000000T0000Z-130207T1200Z/ /O.CON.KBOX.HF.A.0001.130209T0000Z-130209T2000Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 421 AM EST THU FEB 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...HURRICANE FORCE WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 65 KT. SEAS 15 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HURRICANE FORCE WIND WATCH IS ISSUED WHEN THE RISK OF HURRICANE FORCE WINDS OF 64 KNOTS OR GREATER HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ256-071730- /O.CON.KBOX.SC.Y.0015.000000T0000Z-130207T1200Z/ /O.CON.KBOX.SR.A.0002.130208T1900Z-130209T2200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 421 AM EST THU FEB 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 65 KT. SEAS 15 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ232-071730- /O.CON.KBOX.HF.A.0001.130209T0000Z-130209T2000Z/ NANTUCKET SOUND- 421 AM EST THU FEB 7 2013 ...HURRICANE FORCE WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... * WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 65 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HURRICANE FORCE WIND WATCH IS ISSUED WHEN THE RISK OF HURRICANE FORCE WINDS OF 64 KNOTS OR GREATER HAS SIGNIFICANTLY INCREASED... BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ233>235-237-071730- /O.CON.KBOX.SR.A.0002.130208T1900Z-130209T2200Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 421 AM EST THU FEB 7 2013 ...STORM WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... * WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 60 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ230-236-071730- /O.CON.KBOX.SR.A.0002.130209T0000Z-130209T1800Z/ BOSTON HARBOR-NARRAGANSETT BAY- 421 AM EST THU FEB 7 2013 ...STORM WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 55 KT. SEAS AROUND 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ RLG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 12:38 AM EST, 3 hours 43 minutes earlier.
Area forecast discussion, Feb 7, 12:38 AM EST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1238 AM EST THU FEB 7 2013
.SYNOPSIS...
DRY WEATHER CONTINUES THRU THU ALONG WITH SEASONABLY COOL TEMPS.
CONFIDENCE CONTINUES TO GROW IN THE POTENTIAL FOR A HISTORIC
WINTER STORM AND BLIZZARD FOR MUCH OF THE REGION FRI INTO
SAT...WITH 1 TO 2 FEET OF SNOW POSSIBLE. THIS STORM SHOULD COME TO
AN END LATER SAT WITH DRY WEATHER CONTINUING INTO SUN. A
MODERATING TREND IS EXPECTED EARLY NEXT WEEK WITH THE CHANCE OF
SOME RAIN SHOWERS.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1230 AM UPDATE...MADE ONLY MINOR UPDATES TO TEMPERATURES AND
DEWPOINTS FOR CURRENT TRENDS. OTHERWISE...MOSTLY CLEAR SKIES
TONIGHT AS HIGH PRESSURE OVER EASTERN CANADA SENDS MUCH COLDER AIR
INTO SOUTHERN NEW ENGLAND.
GIVEN THE MAINLY CLEAR SKIES FOR THE FIRST PART OF THE NIGHT AND
COLD ADVECTION...EXPECT A FAIRLY RAPID NON-TYPICAL DIURNAL
TEMPERATURE DECREASE OVERNIGHT. THIS WILL BE ENHANCED BY A GRADUALLY
SLACKENING PRESSURE GRADIENT WITH 1030+ HPA HIGH PRES BUILDING OVER
FROM THE W THROUGH THE NIGHT. THESE FACTORS WILL LEAD TO A FAIRLY
COLD NIGHT ACROSS THE REGION. LOWS SHOULD RANGE FROM NEAR 0F IN THE
COLDEST VALLEYS OF SOUTHERN NEW HAMPSHIRE...TO THE LOW TO MID TEENS
ALONG THE SE COASTAL PLAIN/CAPE/ISLANDS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
THURSDAY...
COLD AND MOSTLY CLEAR START TO THE DAY WITH TEMPS IN THE SINGLE
DIGITS TO LOW-MID TEENS ACROSS MUCH OF THE AREA BY 7AM. HIGH PRES
WILL BE CRESTING OVER THE AREA SO WINDS WILL REMAIN FAIRLY LIGHT
THROUGH THE DAY. OTHERWISE...SOME MID CLOUDS WILL BEGIN TO SPILL
OVER THE AREA IN ADVANCE OF LOW PRES DEEPENING WELL TO THE S.
GIVEN ALL THESE FACTOR...IT APPEARS THAT WITH H92 TEMPS REMAINING
NEAR -10C...A COOL DAY IS ON TAP. WILL LEAN TOWARD MET GUIDANCE
WHICH HAS HIGHS IN THE LOW 20S FOR SOUTHERN NH DOWN TO NEAR 30
FOR CT/RI/SRN MA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGHLIGHTS...
***POTENTIAL HISTORIC WINTER STORM AND BLIZZARD TO IMPACT MUCH OF
SOUTHERN NEW ENGLAND FRI INTO SAT***
***1 TO 2 FEET OF SNOW POSSIBLE FOR MUCH OF SOUTHERN NEW ENGLAND
EXCEPT AREAS NEAR THE SOUTH COAST WHERE THERE MAY BE SOME
MIXING***
THE MODELS HAVE COME INTO VERY GOOD AGREEMENT IN A POTENTIALLY
HISTORIC WINTER STORM AND A POTENTIAL BLIZZARD THAT WILL IMPACT MUCH
OF SOUTHERN NEW ENGLAND. WE ARE CONFIDENT IN MUCH OF THE REGION
RECEIVING 1 TO 2 FEET OF SNOW. STILL TOUGH TO PINPOINT WHERE THE
BEST CHANCE FOR THE HIGHER AMOUNTS WILL BE...BUT CLIMATOLOGY FAVORS
THE I-95 CORRIDOR. WE ALSO EXPECT A MID LEVEL DEFORMATION BAND THAT
WILL LEAD TO LOCALIZED HIGHER AMOUNTS ACROSS THE INTERIOR. THE BULK
OF THE STORM APPEARS TO BE IN THE FRIDAY NIGHT/SATURDAY MORNING TIME
FRAME.
THE MAIN UNCERTAINTY IS HOW MUCH MID LEVEL WARM AIR WORKS INTO THE
SYSTEM FRIDAY AFTERNOON INTO FRIDAY EVENING. THE NAM AND SREFS ARE
MOST AGGRESSIVE SUGGESTING A CHANGE OVER TO RAIN AND SLEET ACROSS
RHODE ISLAND AND SOUTHEAST MA FOR A TIME. IF THIS OCCURS OUR
CURRENT SNOWFALL ACCUMULATIONS ARE TOO HIGH IN THIS REGION...BUT WE
DID TRY TO SHOW LOWER TOTALS NEAR THE SOUTH COAST. ALSO...THE ECMWF
WHICH HAS BEEN VERY CONSISTENT IS COLDER SO WE DID LEAN MORE IN
THAT DIRECTION. AS WE MENTIONED THOUGH...THIS IS WHERE OUR FORECAST
IS MOST UNCERTAIN.
SPECIFIC DETAILS...
SOME SPOTTY AREAS OF LIGHT SNOW WILL OVERSPREAD THE REGION FRIDAY
MORNING AS A WEAKENING LOW PRESSURE HEADS UP TOWARDS THE GREAT
LAKES. THE MAIN SHOW BEGINS FRIDAY AFTERNOON AND PARTICULARLY
FRIDAY NIGHT INTO SATURDAY MORNING WHEN THE AREA LOOKS TO GET
POUNDED.
A POTENT UPPER LEVEL DISTURBANCE WILL SPAWN SECONDARY LOW PRESSURE
OFF THE MID ATLANTIC COAST. THIS LOW WILL UNDERGO EXPLOSIVE
DEVELOPMENT AS IT TRACKS NEAR THE BENCHMARK LATE FRIDAY INTO
SATURDAY MORNING. IN ADDITION...A STRONG HIGH OVER EASTERN CANADA
WILL BE SUPPLYING THE COLD AIR WHICH HAS BEEN A MISSING FEATURE IN
MANY STORMS SO FAR THIS YEAR. THE SPOTTY LIGHT SNOW FRIDAY MORNING
WILL BECOME STEADY FRIDAY AFTERNOON AND INCREASE IN INTENSITY. THE
BIGGEST UNCERTAINTY IS HOW FAR THE RAIN/SNOW LINE TEMPORARILY
ADVANCES NORTHWARD. WE ARE PRETTY SURE THE CAPE/ISLANDS WILL CHANGE
TO RAIN AND PERHAPS FOR A BRIEF PERIOD NEAR THE SOUTH COAST. ITS
POSSIBLE THAT THE RAIN/SNOW LINE MAKES IT INTO RHODE
ISLAND/SOUTHEAST MA IF THE LATEST NAM/SREFS ARE CORRECT.
THE MAIN SHOW LOOKS TO BE FRIDAY NIGHT INTO SATURDAY MORNING AS THE
LOW BOMBS OUT AND TRACKS NEAR THE BENCHMARK. MID LEVEL CENTERS
RAPIDLY CLOSE OFF WHICH WILL LEAD TO TREMENDOUS SNOWFALL RATES AND
PERHAPS EVEN SOME THUNDER ACCOMPANYING THE STORM. WOULD EXPECT
HOURLY SNOWFALL RATES ON THE ORDER OF 2 TO 3 INCHES PER HOUR WITH A
TREMENDOUS COLD CONVEYER BELT ON THE BACKSIDE OF THIS SYSTEM. IN
ADDITION...VERY STRONG WINDS OF 50 TO 60 MPH WILL BE BATTERING THE
COASTAL PLAIN LEADING TO CONSIDERABLE BLOWING AND DRIFTING SNOW. WE
MENTIONED THAT CLIMATOLOGY WOULD FAVOR THE I-95 CORRIDOR AND AREAS A
BIT NORTHWEST OF THAT REGION TO RECEIVE THE HIGHEST SNOW TOTALS.
HOWEVER...THERE WILL BE A MID LEVEL DEFORMATION ZONE THAT SETS UP ACROSS THE
INTERIOR ON THE BACK BENT MID LEVEL WARM FRONT. WHERE EXACTLY THAT
SETS UP WILL COME DOWN TO THE MESOSCALE ENVIRONMENT SO ITS
IMPOSSIBLE TO PINPOINT AT THIS TIME. THAT IS WHY WE ARE LOOKING AT
1 TO 2 FEET OF SNOW ACROSS A GOOD CHUNK OF THE REGION...EXCEPT NEAR
THE SOUTH COAST.
TRAVEL MAY BECOME ALMOST IMPOSSIBLE WITH BLIZZARD CONDITIONS
POSSIBLE. A BLIZZARD WATCH HAS BEEN POSTED ACROSS MUCH OF EASTERN
MA INTO NORTHERN AND CENTRAL RHODE ISLAND. THIS BLIZZARD WATCH
INCLUDES THE BOSTON TO PROVIDENCE CORRIDOR...GIVEN THE POTENTIAL FOR
50 TO 60 MPH WINDS AND CONSIDERABLE BLOWING AND DRIFTING SNOW.
FURTHER SOUTH ALONG THE SOUTH COAST ONTO COASTAL PLYMOUTH
COUNTY...THERE MAY BE A PERIOD OF RAIN FRIDAY AFTERNOON INTO EARLY
EVENING. IF THAT DOES HAPPEN...THINGS WILL QUICKLY CHANGE TO SNOW AS
LOW PRESSURE EXPLODES OFF THE COAST AND HEIGHTS CRASH. ITS A
POSSIBILITY THAT THIS LOCATION MAY NEED TO EVENTUALLY BE INCLUDED IN
THE BLIZZARD WATCH...BUT GIVEN THE UNCERTAINTY ON THE EXACT THERMAL
PROFILES WILL HOLD OFF ON THIS FOR NOW. HOWEVER...THIS AREA WILL
HAVE THE POTENTIAL FOR 60+ MPH WIND GUSTS LATE FRIDAY INTO SATURDAY
SO WILL BE HOISTING A HIGH WIND WATCH. AGAIN...STILL COULD SEE A
FEW HOURS OF BLIZZARD CONDITIONS AND POTENTIAL FOR A FOOT OR MORE OF
SNOW IN THIS REGION SO LATER SHIFTS WILL HAVE TO KEEP AN EYE ON THIS
POTENTIAL.
ACROSS THE CAPE AND ISLANDS...SNOW WILL PROBABLY DEVELOP AND QUICKLY
CHANGE TO RAIN FRIDAY AFTERNOON. RAIN MAY CONTINUE AT TIMES INTO
FRIDAY EVENING...BEFORE THE LOW BOMBS OUT AND THAT REGION FLIPS TO
HEAVY WET SNOW. ACCUMULATIONS ARE MORE UNCERTAIN IN THIS REGION
GIVEN THE TIMING OF THE CHANGE OVER...BUT THE POTENTIAL FOR 6+
INCHES AND PERHAPS EVEN A PERIOD OF BLIZZARD CONDITIONS INTO
SATURDAY WILL BE POSSIBLE. THE BIG CONCERN IN THAT REGION WILL BE
THE POTENTIAL FOR HURRICANE FORCE WIND GUSTS THAT COULD RESULT IN
SOME STRUCTURAL DAMAGE.
SUNDAY THROUGH WEDNESDAY...
COLD AND DRY SUNDAY NEXT CHANCE OF PRECIP MON-TUE...MAY START AS
SNOW/ICE DRY WEDNESDAY
ENERGY DRIVING THROUGH THE GULF OF ALASKA BEGINS TO BREAK DOWN A
HIGH AMPLITUDE RIDGE OVER THE EASTERN PACIFIC. IN TURN...THIS EJECTS
A CLOSED LOW OVER THE SOUTHWEST US NORTHEASTWARD THROUGH THE MEAN
TROUGH /LOCATED OVER THE WESTERN US/ ON MONDAY. THIS WILL PROMOTE
RISING HEIGHTS OVER THE ERN CONUS WITH A MID-LEVEL RIDGE CRESTING
OVER THE AREA LATE MONDAY. THE TROUGH WILL ASSUME A POSITION OVER
THE MIDWEST...LEADING TO AN INCREASINGLY MERIDIONAL FLOW OVER THE
ERN CONUS AND EJECT SEVERAL SHORTWAVE DISTURBANCES.
06.12 GFS AND EURO DETERMINISTIC MODEL RUNS /AND THEIR ENSEMBLES/
HAVE COME INTO BETTER AGREEMENT THROUGH 12Z TUE AND THEN DIVERGE
THEREAFTER.
&&
.AVIATION /05Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...
HIGH CONFIDENCE THROUGH TONIGHT. MODERATE CONFIDENCE
FRIDAY...MAINLY WITH REGARDS TO TIMING.
VFR DOMINATES THROUGH THIS EVENING. CONDITIONS DETERIORATE THROUGH
THE REST OF THE PERIOD FIRST TO MVFR AFTER 06Z FRIDAY THEN TO IFR
FRIDAY MORNING IN SNOW.
KBOS TAF...HIGH CONFIDENCE IN TAF. MVFR CIGS MAY DEVELOP AN HOUR
OR TWO EITHER SIDE OF FORECAST.
KBDL TAF...HIGH CONFIDENCE IN TAF. MVFR CIGS MAY DEVELOP AN HOUR
OR TWO EITHER SIDE OF FORECAST.
OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...
FRIDAY NIGHT AND SATURDAY...
MODERATE TO HIGH CONFIDENCE IN TRENDS WITH LOWER CONFIDENCE IN
TIMING. IFR TO LIFR CONDITIONS IN SNOW EXPECTED TO DEVELOP
FRIDAY...WITH THE WORST COMING FRIDAY NIGHT INTO SATURDAY MORNING.
SNOW ACCUMULATIONS OF 2 TO 3 INCHES PER HOUR WILL BE POSSIBLE AT
TIMES WITH BLOWING AND DRIFTING SNOW. SOME RAIN EXPECTED FOR A TIME
NEAR THE SOUTH COAST/CAPE AND ISLANDS. NORTHEAST WINDS OF 45 TO 55
KNOTS EXPECTED TO DEVELOP ON THE COAST WITH A BIT STRONGER ACROSS
THE CAPE AND NANTUCKET LATE FRIDAY NIGHT INTO SATURDAY. LLWS ALSO
EXPECTED.
SUNDAY...VFR.
MONDAY...MAINLY VFR. MVFR POSSIBLE IN SHOWERS.
&&
.MARINE...
TONIGHT INTO THURSDAY...HIGH CONFIDENCE. SCA HEADLINES FOR MOST
WATERS FOR MARGINAL 25 KNOT WIND GUSTS TONIGHT IN THE COLD AIR
ADVECTION PATTERN. SEAS WILL SLOWLY SUBSIDE BELOW SCA BY EARLY
MORNING THURSDAY AS HIGH PRESSURE BUILD ACROSS THE WATERS.
OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...
THURSDAY NIGHT THROUGH SATURDAY...MODERATE TO HIGH CONFIDENCE.
A RAPIDLY INTENSIFYING LOW PRESSURE SYSTEM PASSING NEAR THE
BENCHMARK WILL RESULT IN VERY STRONG WINDS AND HIGH SEAS FRIDAY INTO
SATURDAY. THE WORST SHOULD OCCUR FRIDAY NIGHT INTO SATURDAY. THE
TRANSFER LOOKS INCREDIBLE ON THE BACKSIDE OF THE SYSTEM AND HAVE
ISSUED A STORM WATCH FOR OUR WESTERN WATERS. IN ADDITION...HAVE
ISSUED A HURRICANE FORCE WIND WATCH ACROSS OUR EASTERN ZONES AS THE
MIXING LOOKS IDEAL ON THE BACKSIDE OF THE SYSTEM. SEAS MAY EXCEED
30 FEET ACROSS OUR EASTERN OUTER-WATERS. THIS WILL BECOME A LIFE
THREATENING STORM FOR MARINERS.
SUNDAY...THINGS CALM DOWN SOME AS A STORM WILL HAVE DEPARTED THE
REGION. HOWEVER...LEFTOVER SWELL SHOULD ALLOW SMALL CRAFT ADVISORY
SEAS TO LINGER.
&&
.TIDES/COASTAL FLOODING...
*** COASTAL FLOOD WATCH HAS BEEN ISSUED FROM SALISBURY MA SOUTHWARD
TO MARTHAS VINEYARD FOR FRI EVENING AND SAT MORNING HIGH TIDE ***
MASSACHUSETTS COASTLINE...
ALL MODEL DATA CONVERGING ON A VERY POWERFUL NOREASTER LATE FRI INTO
SAT WITH HURRICANE FORCE WIND GUSTS POSSIBLE! THIS WILL YIELD A 2-3
FT SURGE WITH A LOW PROBABILITY OF SURGE VALUES APPROACHING 3.5-4.0
FT SAT AM! ASTRO TIDES ARE RUNNING HIGH WITH SAT AM TIDE
HIGHER...ONLY ABOUT 2 FT BELOW FLOOD STAGE. IN ADDITION THESE VERY
STRONG ONSHORE WINDS WILL BUILD SEAS TO 25-30 FT ACROSS EASTERN MA
OCEAN WATERS WITH A LOW PROBABILITY OF SEAS APPROACHING 35 FT!
ALL OF THESE FACTORS SUPPORT THE POTENTIAL FOR MODERATE FLOODING
WITH FRI EVENING/S HIGH TIDE AND POSSIBLY MAJOR FLOODING DURING SAT
MORNING/S HIGH TIDE. THIS INCLUDES MARTHAS VINEYARD AND NANTUCKET.
ALTHOUGH THE AREA OF GREATEST RISK FOR SIGNIFICANT FLOODING AT THIS
TIME RANGE APPEARS TO BE FROM BOSTON SOUTHWARD INTO CAPE COD BAY.
RI COAST...
NOT TOO MUCH CONCERN FOR FLOODING GIVEN STORM TRACK YIELDING
NORTHEAST WINDS. HOWEVER WITH TIDES ASTRONOMICALLY HIGH AND GOOD
PRES FALLS ASSOCIATED WITH THE COASTAL STORM MINOR COASTAL FLOODING
IS POSSIBLE FOR THE RI COAST. ALSO FLOOD THRESHOLD FOR RI COASTLINE
IS NOW A BIT LOWER AFTER SANDY ERODED AWAY MUCH OF THE DUNES ALONG
THE COASTLINE.
BEACH EROSION...
THE HIGH WATER LEVELS COMBINED WITH LARGE WAVES OVER MULTIPLE TIDE
CYCLES WILL YIELD A MODERATE TO HIGH PROBABILITY FOR SIGNIFICANT
BEACH EROSION ALONG THE ENTIRE EASTERN MA COASTLINE. MOST VULNERABLE
LOCATIONS WILL BE EAST AND NORTHEAST FACING SHORELINES...INCLUDING
PLUM ISLAND.
COASTAL FLOOD DEFINITIONS...
MAJOR COASTAL FLOODING...AT LEAST SCATTERED STRUCTURAL DAMAGE ALONG
WITH WIDESPREAD FLOODING OF VULNERABLE SHORE ROADS AND/OR BASEMENTS
EVACUATIONS MAY BE NECESSARY IN SOME AREAS.
MODERATE COASTAL FLOODING...ISOLATED STRUCTURAL DAMAGE POSSIBLE.
NUMEROUS ROAD CLOSURES.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON FOR CTZ002>004.
MA...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON FOR MAZ002>004-008>012-019>021-026.
HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON
FOR MAZ019>024.
WINTER STORM WATCH FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON FOR MAZ022>024.
COASTAL FLOOD WATCH FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON FOR MAZ007-015-016-019-022>024.
BLIZZARD WATCH FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON
FOR MAZ005>007-013>018.
NH...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON FOR NHZ011-012-015.
RI...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON FOR RIZ005>007.
HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON
FOR RIZ005>008.
WINTER STORM WATCH FROM FRIDAY MORNING THROUGH SATURDAY
AFTERNOON FOR RIZ008.
BLIZZARD WATCH FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON
FOR RIZ001>004.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST EARLY THIS MORNING FOR
ANZ232>235-237.
HURRICANE FORCE WIND WATCH FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON FOR ANZ231-232-250-254-255.
STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON
FOR ANZ233>235-237-251-256.
STORM WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON FOR
ANZ230-236.
SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
ANZ231-251.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ANZ250-
254.
SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR ANZ255-
256.
&&
SYNOPSIS...FRANK/DOODY
NEAR TERM...FRANK/DOODY/RLG
SHORT TERM...DOODY
LONG TERM...FRANK
AVIATION...FRANK/RLG
MARINE...FRANK/DOODY
TIDES/COASTAL FLOODING...NOCERA/THOMPSONHazardous weather outlook, Feb 6, 4:22 PM EST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 422 PM EST WED FEB 6 2013 CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-072130- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 422 PM EST WED FEB 6 2013 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ005-006-013-014-017-018-RIZ001>004-072130- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI- 422 PM EST WED FEB 6 2013 ...BLIZZARD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ007-015-016-072130- EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA- 422 PM EST WED FEB 6 2013 ...BLIZZARD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS AND NORTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BLIZZARD WATCH. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ020-021-RIZ005>007-072130- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BRISTOL RI-WASHINGTON RI- NEWPORT RI- 422 PM EST WED FEB 6 2013 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RIZ008-072130- BLOCK ISLAND RI- 422 PM EST WED FEB 6 2013 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ022>024-072130- BARNSTABLE MA-DUKES MA-NANTUCKET MA- 422 PM EST WED FEB 6 2013 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. HIGH WIND WATCH. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ019-072130- EASTERN PLYMOUTH MA- 422 PM EST WED FEB 6 2013 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. HIGH WIND WATCH. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231-232-250-254-255-072130- CAPE COD BAY-NANTUCKET SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 422 PM EST WED FEB 6 2013 ...HURRICANE FORCE WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE FORCE WIND WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ233>235-237-251-256-072130- VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 422 PM EST WED FEB 6 2013 ...STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-236-072130- BOSTON HARBOR-NARRAGANSETT BAY- 422 PM EST WED FEB 6 2013 ...STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FRANK
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 2:20 PM EST | Coastal Flood Warning | BOX | Barnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth and 1 more | 46 hr |
| Feb 7, 3:55 PM EST | Blizzard Warning | BOX | Barnstable, Bristol, Dukes, Essex, Middlesex, Norfolk and 3 more | 47 hr |
| Feb 7, 3:55 PM EST | Winter Storm Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Nantucket, Worcester | 44 hr |
| Feb 7, 4:08 PM EST | Hurricane Force Wind Warning | BOX | 42 hr | |
| Feb 7, 4:08 PM EST | Storm Warning | BOX | 47 hr | |
| Feb 7, 4:31 PM EST | High Wind Warning | BOX | Nantucket | 44 hr |
Nearby
Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.